Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (854 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1996-12-31
Approximation of Solutions of Stochastic Differential Equations by Discontinuous Galerkin MethodsWilfried Grecksch and A. Wadewitz (1) Universität Halle-Wittenberg, Germany
(2) Universität Halle-Wittenberg, Germany
The generalized solution of a system of Stratonovich equations is approximated by a discontinuous Galerkin method. A piecewise polynomial approximation is introduced. The convergence and error estimates are proved. The solution of Galerkin equations can be approximated by the solution of a system of equations with an inhomogeneous random part and the simulation of a stochastic integral.
Keywords: Approximation of solution of a stochastic differential equation, Stratonovzch integral, Galerkin method
Grecksch Wilfried, Wadewitz A.: Approximation of Solutions of Stochastic Differential Equations by Discontinuous Galerkin Methods. Z. Anal. Anwend. 15 (1996), 901-916. doi: 10.4171/ZAA/736